Dermatology Community
Red Spots on my Skin
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Spots on my Skin

I have had these red dots on my skin for about 6 months.  They look like little red freckles.  They come and go.  They usually stay for about 24-48 hours then fade away.  I spoke to my doctor about it and he doesn't seem to know what it  is.  I have had my platlett counts done and all was good...I actually had them done twice, and both times they were good.  I had a CBC and that was good.  So its not that.  So what can it be.  They are bright red, turn brownish, then fade...They are never on my face.  They are mostly on my arms, chest, and neck.  Right now I have about 12 spots on me, and tomorrow I will have 5...So they don't stick around long.  I am on High blood pressure meds.  I was on lisinipril but was taken off it cause I was having problems with side effects throat problems, and the spots.  The doctor put me on Diovan about two weeks ago and I am still getting the red spots but my throat is feeling better.  Could it be the blood pressure meds causing the spots.  Prior to taking the meds I never had the spots.  
Related Discussions
4 Comments Post a Comment
Blank
336365_tn?1213323198
PS...They are not pinpoint spots, they look like red freckles or little blood spots.
Blank
Avatar_f_tn
Hi,
Medications are common causes for allergic rashes.This could be the reason for them in your case.

The pathological reaction that takes place on your skin due to foreign particles is considered as allergy rash.

It presents as itchy and swollen red bumps or patches all over the body. This kind of skin inflammation with swollen red itchy patches all over the body is the most common form of allergy rash.

Treatment is to stop the drug and inform your Physician who may prescribe an alternate one.For the rash you cam atke oral anti-histamines and apply Calamine lotion to soothe the irritated skin.
ref:http://www.allergyasthmazone.com/allergy/factors-that-can-contribute-to-allergy-rash/


Blank
336365_tn?1213323198
They don't itch, there not raised, and not inflamed.  it looks like there under the skin, like blood spots.  They just come and go....
Blank
Avatar_m_tn
Hey, I have had the same exact thing happening to me for about 6-8 months.  I am not taking any medicines, so this is probably not your medicine causing it.  The spots come out, one at a time, and last a few days.  They are mostly on my chest, and never go past my neck region/shoulder region.  They are bright red at first, then turn purplish before fading.  They are not raised, and never hurt or itch.  If you find out what this is, please let me know.  My email is ***@****.  Good luck with finding out info!  I am going to ask my gynecologist in about a month when I go for a checkup.  
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB